# SDR 0601783237

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 43,301 hours, 18,544 cycles
- Engine: Cfmint CFM565A3
- Engine time: 37,160 hours, 16,256 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 1 EXPERIENCED COMPRESSOR STALLS AND ROLLBACK DURING TAKEOFF. FLIGHT CREW ABORTED TAKEOFF AT APPRX. 120 KNOTS. MAINTENANCE FOUND METAL IN THE TAILPIPE AND REPLACED ENGINE NR 1.
